i was on depo provera injection for a period of five years non stop and stopped having it about a year age, as i am planning to start up a family. i have started experiencing my regular monthly periods but for the past three months my periods have been lasting for 10-18 days contineuosly. which is very scaring and worrying.
i went to see my GP and he refered my for ultra sound. could this prolonged bleeding be due to the depo that i had for such a long period of time or its something else? is there any complimentary treatment for such a problem because i am affraid of taking any more conventional treatment possibly due to the chemical contents. please help me!
Sounds like your hormones are trying to find their balance. Have you done a search online about the depo provera injections to see if others are experiencing the same thing or if prolonged bleeding is a side effect? That might shed more light on what you are experiencing.
As far as complimentary things you can try, I highly recommend looking into essential oils. Not only are they calming for hormone driven emotions, they are helpful to encourage the hormones to find their proper balance. I also would suggest a good colon and liver cleanse after five years of chemicals in your body.
Therapeutic grade Lavender and geranium essential oils are very useful for warm compresses during heavy periods. Cayenne pepper supplement capsules may help regulate bleeding as well.
Let me know if need any further detailed information. I own a massages/wellness studio for women and recommend the
Young Living Essential Oils and products to all my clients.
Be well, Jen
This information is for educational purposes only and is not intended to be a diagnosis or treatment of any disease. If severe bleeding or discomfort is present, consult your health care provider.
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.